Announcement

Collapse
No announcement yet.

Help!! First contest in 4 days

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Help!! First contest in 4 days

    I had a site injection reaction. I took a shot in the right butt and it knotted up really bad. I could not sleep and hard to walk. I started taking ibuprofen 3 times a day and during this time I tried to give myself hard deep tissue message to fix it. We'll 9 days later I started seeing a huge trail of bruising from bleeding and my whole right leg from butt to knee is holding water.

    my question is how to get the swelling down to compete in 4 days. I'm more concerned about the swelling as all the definition in my leg is gone due to the water.

    right now I am massaging the leg to push the fluid upward towards my heart to get into my lymphatic system. I also am soaking in Epsom salt.

    Is there anything else I can do?

    thanks

  • #2
    I think you better go the DR now..... the Dr will help u.

    Comment

    Working...
    X